MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed false repeat reactive alinity s htlv i/ii results for multiple donor samples that were western blot negative.The customer noted an increase in reactive results recently.No specific donor information or data was provided.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, field data review, and device history record review.Return testing was not completed as returns were not available.Review of tracking and trending for the alinity s htlv i/ii assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 62476be00.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with the complaint lot and issue.Labeling was reviewed and sufficiently addresses the customer's issue.The overall reactive rates of ln 6p07-60, lot number 62476be00, at the customer¿s site, applicable peer sites, and across a whole blood and plasma screening monitoring group were collected and assessed.Across all 6p07 (ous) blood screening customers, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed for lot 62476be00 are within product requirements and comparable to other lots analyzed in comparison.Whole blood and plasma monitoring group: lot 62476be00: irr: 0.049%, rrr: 0.039%, irr - rrr: 0.010%, specificity: 99.961% peer sites: lot 62476be00: irr: 0.063%, rrr: 0.042%, irr - rrr: 0.021%, specificity: 99.958% customer¿s site: lot 62476be00: irr: 0.089%, rrr: 0.071%, irr - rrr: 0.018%, specificity: 99.929% additionally at the customer site, ln 6p07-60 data was reviewed.An increase of repeat reactive rate and a decrease in % specificity (assuming 0 prevalence) is observed to have started in august 2024.The repeat reactive rate increased between october 2024 to january 2025, correlating to the decreased % specificity observed.It is important to note the sample testing volume at gre is low which may impact rate calculations.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site.Based on the investigation the alinity s anti-htlv i/ii reagent lot 62476be00 is performing as intended.No systemic issue or deficiency of the alinity s anti-htlv i/ii reagent was identified.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21445225
Report Number3002809144-2025-00052
Device Sequence Number7724310
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public(01)00380740117214(17)250521(10)62476BE00
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BL125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2025
Device Catalogue Number06P07-60
Device Lot Number62476BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S HTLV I/II 5000T, 06P07-60, 58008BE00; ALNTY S HTLV I/II 5000T, 06P07-60, 58008BE00; ALNTY S HTLV I/II 5000T, 06P07-60, 59282BE00; ALNTY S HTLV I/II 5000T, 06P07-60, 59282BE00; ALNTY S HTLV I/II 5000T, 06P07-60, 61222BE00; ALNTY S HTLV I/II 5000T, 06P07-60, 61222BE00; ALNTY S SYSTEM, 06P16-01, AS1300; ALNTY S SYSTEM, 06P16-01, AS1300
Patient SexUnknown